# SDR DL73K020118

- Difficulty date: January 30, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 42,243 hours, 32,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE FS 178 BULKHEAD PER AD 2000-05-29, REVEALED A CRACK IN THE LT SIDE CHORD NEAR WL 207.  THE DAMAGED SECTION OF CHORD WAS CUT OUT AND A NEW SECTION SPLICED IN.  THE WORK WAS ACCOMPLISHED IN ACCORDANCE WITH BAC S/B 737-53A1173 AND ER/A 382503-14AD.
